Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The second dual of the space of continuous functions. III


Author: Samuel Kaplan
Journal: Trans. Amer. Math. Soc. 101 (1961), 34-51
MSC: Primary 46.25
MathSciNet review: 0131750
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0131750-2
PII: S 0002-9947(1961)0131750-2
Article copyright: © Copyright 1961 American Mathematical Society